Access count of this item: 286

Files in This Item:
File Description SizeFormat 
1280_03.pdf1.05 MBAdobe PDFView/Open
Title: $T$-system and thermodynamic Bethe ansatz equations for solvable lattice models associated with superalgebras (Bilinear Method in the Study of Integrable Systems and Related Topics)
Authors: Tsuboi, Zengo
Author's alias: 坪井, 禅吾
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 19
End page: 34
URI: http://hdl.handle.net/2433/42356
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.